×

zbMATH — the first resource for mathematics

On holonomic systems of microdifferential equations. III: Systems with regular singularities. (English) Zbl 0505.58033

MSC:
58J10 Differential complexes
32Sxx Complex singularities
35N10 Overdetermined systems of PDEs with variable coefficients
32A45 Hyperfunctions
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
58C10 Holomorphic maps on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bjork, J. E., Rings of Differential Operators, North Holland, Amsterdam-Oxford- New York, 1979.
[2] Bony, J. M. and Schapira, P., Propagation des singularite analytiques pour les solutions des equations aux derivees partielles, Ann. Inst. Fourier, Grenoble, 26 (1976), 81-140. · Zbl 0312.35064 · doi:10.5802/aif.601 · numdam:AIF_1976__26_1_81_0 · eudml:74272
[3] Deligne, P., Equations differentielles a points singuliers reguliers, Lecture Notes in Math., 163, Springer, Berlin-Heidelberg-New York, 1970. · Zbl 0244.14004 · doi:10.1007/BFb0061194
[4] Grothendieck, A., Element de geometrie algebrique HI (Premiere partie), Publ. Math. IHES, 11 (1961).
[5] Hartshorne, R., Residues and Duality, Lecture Notes in Math., 20, Springer, Berlin-Heidelberg-New York, 1966. · Zbl 0212.26101
[6] Kashiwara, M., On the maximally overdetermined system of linear differential equa- tions, I, Publ. RIMS, Kyoto Univ., 10 (1975), 563-579. · Zbl 0313.58019 · doi:10.2977/prims/1195192011
[7] ^ .g-functions and holonomic systems, Inventiones math., 38 (1976), 33-53.
[8] [ 9 ] ^ Systemes d’equations micro-differ entielles, Department de Mathematiques, Universite de Paris-Nord, 1978, (Notes by Teresa Monteiro Fernandes).
[9] Kashiwara, M. and Kawai, T., Micro-hyperbolic pseudo-differential operators I, /. Math. Soc. Japan, 27 (1975), 359-404. · Zbl 0305.35066 · doi:10.2969/jmsj/02730359
[10] 9 Micro-local properties of H/*+> Proc- JaPan Acad., 51 (1975), 270-272. .7=1 J
[11] 9 Finiteness theorem for holonomic systems of micro-differential equations, Proc. Japan Acad., 52 (1976), 341-343. · Zbl 0361.35064 · doi:10.3792/pja/1195518268
[12] , Holonomic character and local monodromy structure of Feynman integrals, Commun. math. Phys., 54 (1977), 121-134. · Zbl 0367.46039 · doi:10.1007/BF01614133
[13] 9 Some applications of boundary value problems for elliptic systems of linear differential equations, Annals of Math. Studies, 93, Princeton Univ. Press, Princeton, 1979, 39-61. · Zbl 0454.46033
[14] 9 on holonomic systems with regular singularities, Ibid., 113-121. · Zbl 0425.70017
[15] Kashiwara, M., Kawai, T. and Oshima, T., Structure of cohomology groups whose coefficients are microfunction solution sheaves of systems of pseudo-differential equations with multiple characteristics, I, Proc. Japan. Acad., 50 (1974), 420-425. · Zbl 0307.35081 · doi:10.3792/pja/1195518897
[16] Kashiwara, M., Kawai, T. and Sjostrand, J., On a class of linear partial differential equations whose formal solutions always converge, Ark. for Mat., 17 (1979), 83-91. · Zbl 0411.35003 · doi:10.1007/BF02385459
[17] Kashiwara, M. and Oshima, T., Systems of differential equations with regular sin- gularities and their boundary value problems, Ann. of Math., 106 (1977), 145-200. · Zbl 0358.35073 · doi:10.2307/1971163
[18] Kashiwara, M. and Schapira, P., Micro-hyperbolic systems, Acta Math., 142 (1979), 1-55. · Zbl 0413.35049 · doi:10.1007/BF02395056
[19] Komatsu, H., Relative cohomology of sheaves of solutions of differential equations, Lecture Notes in Math., 287, Springer, Berlin-Heidelberg-New York, 1973. · Zbl 0278.58010
[20] Malgrange, B., Sur les points singuliers des equations differentielles, Enseignement Math., 20 (1974), 147-176. · Zbl 0299.34011
[21] Mebkhout, Z., Local cohomology of analytic spaces, Publ. RIMS, Kyoto Univ., 12 Suppl. (1977), 247-256. · Zbl 0372.32007 · doi:10.2977/prims/1195196607
[22] Ramis, J. P., Variations sur le theme ”GAGA”, Lecture Notes in Math., 694, Springer, Berlin-Heidelberg-New York, 1978, 228-289.
[23] Sato, M., Kawai, T., and Kashiwara, M., Microfunctions and pseudo-differential equations, Lecture Notes in Math., 287, Springer, Berlin-Heidelberg-New York, 1973, 265-529. · Zbl 0277.46039
[24] Verdier, J. L., Expose 7 de Seminaire de Geometrie Analytique de I’Ecole Normale Superieure (1974/75) par A. Douady et J. L. Verdier, Ecole Normale Superieure, Paris, 1976.
[25] Aroca, J. M., Hironaka, H. and Vicente, J. L., Desingularization Theorems, Memorias de Matematica del Instuto Jorge Juan, 30, Consejo Superior de Investigaciones Cientificas, Madrid, 1977. · Zbl 0366.32009
[26] Bass, H., Algebraic K-Theory, Benjamin, New York-Amsterdam, 1968.
[27] Casselman, W., Systems oj analytic partial differential equations of finite codimension, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.